Object

Title: Degenerate nonselfadjoint high-order ordinary differential equations on an infinite interval

Coverage:

64-70

Abstract:

The paper considers the generalized Dirichlet problem for a class of degenerate nonselfadjoint high-order ordinary differential equations on an infinite interval.

Publisher:

Հայաստանի ԳԱԱ

Date created:

2015-07-01

Format:

pdf

Identifier:

oai:arar.sci.am:256726

Journal or Publication Title:

ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Date of publication:

2015

Volume:

vol. 50

Number:

№ 3

ISSN:

00002-3043

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

Jul 21, 2020

In our library since:

Jul 21, 2020

Number of object content hits:

0

All available object's versions:

https://arar.sci.am/publication/124492

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information